# SDR A6WA201240355

- Difficulty date: March 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,064 hours, 20,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12000 FT,  PAX DOOR OUTER HANDLE CAUTION MESSAGE ILLUMINATED,  COMPLIED WITH QRH, MESSAGE PERSISTED, UPON ARRIVAL DOOR COULD NOT BE OPENED FROM OUTSIDE ACFT.  PERMORMED ADJUSTMENT OF PAX DOOR PROX SWITCH PS2MB IAW AMM 527004, OPS CHECKED GOOD.
